Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homology equivalent finite groups are isomorphic


Author: Marc Culler
Journal: Proc. Amer. Math. Soc. 72 (1978), 218-220
MSC: Primary 20J05; Secondary 55H10
DOI: https://doi.org/10.1090/S0002-9939-1978-0486195-0
MathSciNet review: 0486195
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if a homomorphism between two finite groups induces an isomorphism between their integral homology groups then it is an isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20J05, 55H10

Retrieve articles in all journals with MSC: 20J05, 55H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0486195-0
Article copyright: © Copyright 1978 American Mathematical Society